# SDR SWAA107113

- Difficulty date: November 22, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 75,414 hours, 68,145 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 6556685
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE FWD GIRT BAR RETAINTER BRACKET LOOSE.  REMOVED AND REPLACED BRACKET PER SRM.
